

Draft - v.5

#### **PSSDC MEETING AGENDA**

### THURSDAY, FEBRUARY 22<sup>nd</sup>, 2018

# Morning Session: Hyatt Regency Toronto Hotel 8:30 A.M. – 12:00 P.M. EST

Meeting Room: Regency Ballroom (ABC)

# Afternoon Session: OFFSITE Behavioural Economics in Action at Rotman (BEAR)

(1:00 p.m. travel to Rotman) 1:30 - 3:30 p.m. EST

BREAKFAST: 7:30 A.M. – 8:25 A.M. (Regency Ballroom F)

#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
1	8:30- 8:50 a.m.	Administrative Matters	Welcome by PSSDC Co-Chairs		Intro: Natasha Clarke
	(20 min)		Objectives:  A) Approval of Record of Decision from October 5th, 2017 in-person meeting, Charlottetown. (TAB 1A)	For approval	Co-Chairs: Heather Sheehy Natasha Clarke
			B) Acceptance of February 22nd, 2018 Meeting Agenda (TAB 1B)	For approval	
			C) Review of PSSDC Action Items from previous meetings (TAB 1C)	For review	
			<ul> <li>D) Treasurer's Report:</li> <li>PSSDC Financial Status Report (TAB 1D(i))</li> <li>Members' contributions for 2018/2019 (TAB 1D(ii) - information only)</li> </ul>	For information	Linda Maljan, PSSDC Treasurer



	The second second			A A Per	
			Call for new Treasurer (Aug. 2018)		
			E) Extension of P/T PSSDC Co-Chair's position (TAB 1E)	For Decision	Natasha Clarke
2	8:50 –	Client Centric	Service Network Collaboration		Intro: Heather
	9:30 a.m.	<u>Services</u>	Working Group (TAB 2)		Sheehy
	(40 min)		Objectives:	For discussion /	SNC Working Group Co-
			i) Progress report on Questionnaire and Partnership Guide	feedback	Chairs Rob Horwood Annette Vermaeten
			ii) Discussion on the <b>Geo Mapping Tool</b> related to further direction from PSSDC around the tool and about exploring public facing version.		vermeeten
			iii) Service Network Collaboration Co-Chairs to share insights on a transformation story that is happening in terms of service integration already across the country.		
3	9:30 – 9:45 a.m.	Collaboration by Design	Collaboration by Design – The Picton Co-location Experience (TAB 3)		Intro: Heather Sheehy
	(15 min)		Objective:		
	()		Service Ontario and Service Canada, Ontario Region recently opened the Picton co-located point of service. By applying collaboration by design, every design aspect of the Picton service experience was developed through collaboration with employees working across jurisdictions and applying different approaches learned from each other. This presentation will share those best practices and lessons learned.	For information	Annette Vermaeten
4	9:45 – 10:10 a.m.	Service to Business	Service to Business Community of Practice (TAB 4)		Intro: Natasha Clarke



100	The Real Property lies, which the Re	Track Control of the		A A Resi	
	(25 min)		<ul> <li>Objective:         <ul> <li>Progress report related to</li> <li>Development of the Business</li> <li>Number (BN) Playbook</li> </ul> </li> <li>Update on potential EBS pilots</li> </ul>	For discussion / feedback	S2B CoP Co- Chairs: Anne Matthews Chris Laverdure
	10:10 - 10	:25 a.m.	BREAK		
5	10:25 – 10:50 a.m. (25 min)	Data Driven Intelligence	Data Driven Intelligence (DDI) (TAB 5)  Objective:  Progress report on action item related to:  Progress report on a scope of work (identify priority areas) for DDI  Development of a Pan-Canadian 'e-vulnerability index'  Update on DDI repository on GCCollab and Community of Practice  Consideration of a DDI Playbook	For discussion / feedback	Intro: Natasha Clarke  DDI Lead: Guy Gordon
6	10:50 – 11:10 (20 min)	Clerks and Cabinet Secretaries	Clerks and Cabinet Secretaries Declaration on Public Sector Innovation from a Service Lens (TAB 6)  Objective: To discuss how the PSSDC can support the Clerks in achieving the actions outlined in their declaration to support innovation in the Public Sector with an emphasis on service.	For discussion / feedback	Intro: Heather Sheehy  FPT DMs' Table Secretariat: Natasha Clarke Annette Vermaeten
7	11:10 – 11:50 p.m. (40 min)	Potential areas of Collaboration	Potential areas of Collaboration  Objective: To review areas of common interest identified at the October 2017 Service Integration Workshop and the recent establishment of the Joint Councils Client Centric Services priority.		PSSDC Co- Chairs
8	11:50 – 12:00 p.m. (10 min)	Administrative Matters	Other Business:  a) Jurisdictional Information Sharing – for information only - (TABS 7A to 7T)	For information	Co-Chairs / ICCS Secretariat



			b) PSSDC EVALUATION FORM (TAB 8)	Please complete the evaluation form	
			c) Next in-person meeting of the PSSDC: September 27th, 2018, Whitehorse, YT		
			d) Overview of afternoon program at ROTMAN		
	12:00 – 1:0	00 p.m.	LUNCH – (Regency Ballroom F)		
	1:05 p.m.		Members to gather in hotel lobby to board bus and depart for ROTMAN		
	1:20 p.m.		Arrival at ROTMAN and proceed to DesignWorks		
9	1:30	Behavioural	Introduction: Dilip Soman and Mark		BEAR
	p.m. –	Insights and	Leung		Presenters:
	3:30	Data Analytics			
	p.m.		Behavioural Economics in Action at		Dilip Soman,
	(5)	"Debunking the	Rotman (BEAR):		Mark Leung,
	(Break	Myth"			Director of
	15 min)		BEAR is a centre that combines decades		Rotman
			of research in decision-making with		DesignWorks
			empirically-tested tools to facilitate		
			behavioural change. Looking at social		
			and economic problems from a behavioural science lens and design		
			solutions that go beyond the traditional		
			approaches of applying incentives,		
			penalties or provisioning information.		
			BEAR conducts leading edge academic		
			and field research that help their partners		
			accomplish behaviour change through		
			better touchpoints and interventions, and		
			engage in a variety of educational and outreach activities. Bear is solving the		
			"last mile problem" to improve societal		
			well-being and business profitability.		
			Core to the BEAR DNA is scientific		
			testing, and it applies randomized		
			controlled field and laboratory trials to		
	•		deliver measurable results.	i	

	SPRINTY)		
		Rotman's Business Design Studio:	
		Rotman DesignWorks is the Business Design studio at the Rotman School of Management. DesignWorks' mission is to transform business education through user-centered design. As the world of business continues to evolve and accelerate, it has become clear that the traditional manager's toolkit is incomplete. Data alone is insufficient for solving our most wicked business problems. At DesignWorks, we believe the success of our future business leaders will depend on their ability to integrate intuitive and analytical ways of thinking. Empathy, creativity and collaboration are keys to driving greater innovation and discovering new opportunities for growth and creativity.	
3:35 p.m.		Members to board bus for return to Hyatt Toronto Hotel	
3:50 - 4:00	p.m. (approx.)	Arrival at the Hyatt Regency Hotel	
6:15 p.m.		Participants to meet in the lobby of the Hyatt Regency Toronto Hotel for optional dinner	

### **OPTIONAL DINNER**

6:30 - 9:00 p.m.

#### **EARL'S RESTAURANT**

150 King St W, Toronto, ON M5H 3T9

A dinner reservation has been made at the **Earl's Restaurant** *150 King Str. West)* for 6:30 p.m. EST. Should you wish to participate, please contact Stefania Silisteanu so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)

Earl's Menu: <a href="https://earls.ca/locations/king-street/menu/kitchen">https://earls.ca/locations/king-street/menu/kitchen</a>